Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 20 found articles
 
 
  $$l_{p}$$lp-Norm Regularization Method $$ (0
 
 
Title: $$l_{p}$$lp-Norm Regularization Method $$ (0
Author: Hashemi, Fakhrodin
Ketabchi, Saeed
Appeared in: Bulletin of the Iranian Mathematical Society
Paging: Volume 45 (2018) nr. 3 pages 865-882
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands